# SDR CA001214005

- Difficulty date: December 11, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Boeing 767-35H
- Aircraft time: 27,897 hours, 8,151 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Shaft
- Part number: 20473124
- Condition: Missing
- Location: Outflow Valve
- Part time: 36,011 hours, 7,929 cycles
- Component: Outflow Actuato, 22048013
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) REMOVED ACTUATOR FROM A/C DUE REPEAT PREP. SHOP INSPECTION  FOUND SPUR GEAR SPLINE HAD A SEGMENT MISSING. THIS MISSING SEGMENT HAD BEEN REPLACED BY A ROLL PIN LAID IN THE OPEN AREA F THE SPLINE. NO APPROVED REPAIR ALLOWS THE USE OF ROLL PINS IN REPAIRS TO THE SPUR GEAR. REPAIR WAS DETERMINED TO BE ILLEGAL.
